×

Hopf bifurcation analysis of some hyperchaotic systems with time-delay controllers. (English) Zbl 1145.93361

Summary: A four-dimensional hyperchaotic Lü system with multiple time-delay controllers is considered in this paper. Based on the theory of Hopf bifurcation in delay system, we obtain a simple relationship between the parameters when the system has a periodic solution. Numerical simulations show that the assumption is a rational condition, choosing parameter in the determined region can control hyperchaotic Lü system well, the chaotic state is transformed to the periodic orbit. Finally, we consider the differences between the analysis of the hyperchaotic Lorenz system, hyperchaotic Chen system and hyperchaotic Lü system.

MSC:

93C15 Control/observation systems governed by ordinary differential equations
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: EuDML Link

References:

[1] Chen A. M., Lu J. A., Lü J. H., Yu S. M.: Generating hyperchaotic Lü attractor via state feedback control. Physica A 364 (2006), 103-110
[2] Wolf A., Swift J. B., Swinney H. L., Vastano J. A.: Determining Lyapunov exponents from a time series. Physica D 16 (1985), 285-317 · Zbl 0585.58037
[3] Wei J. J., Ruan S. G.: Stability and bifurcation in a neural network model with two delays. Physica D 130 (1999), 255-272 · Zbl 1066.34511
[4] Briggs K.: An improved method for estimating Liapunov exponents of chaotic time series. Phys. Lett. A 151 (1990), 27-32
[5] Cooke K. L., Grossman Z.: Discrete delay, distribute delay and stability switches. J. Math. Anal. Appl. 86 (1982), 592-627 · Zbl 0492.34064
[6] Olien L., Belair J.: Bifurcation, stability and monotonicity properities of a delayed neural network model. Physica D 102 (1997), 349-363 · Zbl 0887.34069
[7] Heyes N. D.: Linear autonomous neutral functional differential equations. J. Differential Equations 15 (1974), 106-128
[8] Jia Q.: Hyperchaos generated from the Lorenz chaotic system and its control. Phys. Lett. A 366 (2007), 217-222 · Zbl 1203.93086
[9] Datko R.: A procedure for determination of the exponential stability of certain differential difference equations. Quart. Appl. Math. 36 (1978), 279-292 · Zbl 0405.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.